MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7034-24
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that during a pre-test, a smiths medical cadd administration set had lower flow than 6%.No patient was involved in this event.No adverse effects were reported.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis, mn
MDR Report Key10224007
Report Number3012307300-2020-06547
Device Sequence Number594632
Product Code FPA
UDI-Device Identifier10610586020162
UDI-Public10610586020162
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K895046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/05/2023
Device Model Number21-7034-24
Device Catalogue Number21-7034-24
Device Lot Number3730654
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2020
Initial Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1